Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking R-cinex for a positive sputum test, have continuous vomiting. How can I control it and improve appetite?

I have started taking R- cinex as prescibed after +ve sputum test. The bacterium was sensitive to refampicin in culture test. First day the entire capsule was vomitted twice. After that i have taken it for four days. repeated the dose if vomitted. I am also taking Pyzina 750, Combutol 800, Benadone 40. I had stroke 3 months ago. I am also taking Avas and Deplatt or that Glizid M for diabetes . I am unable to eat anything orally. I am taking milk, juice, curd in very small quantity which is vomitted out. Sometimes even Dome DT does not help. I am feeling better as the temperature is not as high as before. My energy level is very low. How can I control vomitting and improve my appetite? Asha Arora Delhi India YYYY@YYYY Mobile 0000
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Anti tubercular drugs like Isonex,rifampicin and pyrizinamide are hepatotoxic and can cause nausea and must get liver function tests done and if transaminases like SGOT and SGPT are more three times the normal limit ,then they are stopped and rechallenged again after the liver enzymes become normal.If liver enzymes are normal or raised slightly,then you may add a proton pump inhibitor like PANTOPROZOLE 40 mg empty stomach in the morning.This should settle he vomiting.Gradually body gets used to anti tubercular medicines and person becomes all right.
You should keep getting liver function tests done on regular basis to see for hepatotoxicity.
Answered: Sat, 9 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor